Parametrized Arity Gap

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Parametrized Arity Gap.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 30. pp. 557-572. ISSN 0167-8094 (2013)

[img]
Preview
Text
2013_2.pdf - Accepted Version

Download (211kB) | Preview
Item Type: Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2013
Volume: 30
Page Range: pp. 557-572
ISSN: 0167-8094
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2236632
DOI id: https://doi.org/10.1007/s11083-012-9261-5
Date Deposited: 2019. Nov. 08. 09:29
Last Modified: 2019. Nov. 08. 09:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17327
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year